# SDR WRLA200401

- Difficulty date: January 3, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N541SA
- Make and model: Doug DC10
- Aircraft serial: 46541
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Part number: 31002200C
- Condition: Separated
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, AT GSO, THE REQUIRED TEST DEPLOYMENT OF THE R1 DOOR EVACUATION SLIDE WAS ACCOMPLISHED.  DURING TEST THE AFT ASPIRATOR OF THE SLIDE CAME APART.  FOUND THE RETAINING RING THAT HOLDS THE ASPIRATOR IN PLACE ON THE SLIDE CAME OUT WHEN THE SLIDE BLEW, CAUSING THE SLIDE NOT TO FULLY INFLATE.  THE FORWARD ASPIRATOR WORKED GOOD NO PROBLEMS.  THE O-RING THAT FITS UNDERNEATH THE TOP OF ASPIRATOR ALSO CAME OUT AND WAS FOUND ON GROUND WITH THE METAL RETAINER RING.  REMOVED AND REPLACD R-1 SLIDE ASSEMBLY.
